# SDR UPS05144024

- Difficulty date: March 5, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS DON'T TEST PROPERLY.  RELAMPED LIGHT ASSY OVER L1 DOOR, CHECKS OK.
